MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS ESTRADIOL III ASSAY; RADIOIMMUNOASSY, ESTRADIOL

ROCHE DIAGNOSTICS ELECSYS ESTRADIOL III ASSAY; RADIOIMMUNOASSY, ESTRADIOL
Catalog Number 06656021190
Medical Device Problem Codes High Test Results (2457); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cobas e411 disk serial number was (b)(6).Qc was acceptable.The customer observed some debris in the sample.The investigation is ongoing.
 
Event or Problem Description
We received an allegation about discrepant results for 1 patient sample tested with elecsys estradiol iii assay on a cobas e411 immunoassay analyzer (disk system).Initial result: 3000 pg/ml (accompanied by a data flag).The data flag accompanying the initial result prompted the repeat of the sample using a dilution factor of 1:10 twice.1st repeat result: 1904 pg/ml.2nd repeat result: 1731 pg/ml.It was noted that the 2nd repeat result of 1731 pg/ml was considered to be the most accurate.
 
Additional Manufacturer Narrative
The provided data do not indicate an issue with the analyser or the used reagents.The investigation did not identify a product problem.The cause of the event was due to a preanalytic issue (debris was observed in the sample tube) at the customer site.Preanalytics are within the customer's responsibility.

Brand Name
ELECSYS ESTRADIOL III ASSAY
Common Device Name
RADIOIMMUNOASSY, ESTRADIOL
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key24057909
Report Number1823260-2026-00168
Device Sequence Number9745368
Product Code CHP
UDI-Device Identifier04015630933358
UDI-Public04015630933358
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K965109
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2026
Device Catalogue Number06656021190
Device Lot Number88086800
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/22/2025
Supplement Date Received by Manufacturer01/27/2026
Initial Report FDA Received Date01/13/2026
Supplement Report FDA Received Date02/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age35 YR
Patient SexFemale